# SDR UPS00833583

- Difficulty date: July 25, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1540 FLOORBEAM IS CORRODED BEYOND LIMITS AT LBL 50.  REPAIRED IAW 8110-3 APPROVED DH SK 806-428.
